Inventiones mathematicae

, Volume 85, Issue 3, pp 637–652

The existence of negatively Ricci curved metrics on three manifolds

Authors

  • L. Zhiyong Gao
    • Department of MathematicsHarvard University
  • S. T. Yau
    • Department of MathematicsUniversity of California, San Diego
Article

DOI: 10.1007/BF01390331

Cite this article as:
Gao, L.Z. & Yau, S.T. Invent Math (1986) 85: 637. doi:10.1007/BF01390331
Download to read the full article text

Copyright information

© Springer-Verlag 1986